Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Post inflammatory hyperpigmentation treatment

Premium Questions

Dr. Vaishalee Punj MD

I am having an irritation on my leg which has formed a dark dry patch. What could this be? This has been there for some time now. Please advice on treatment. ... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr.           Kakkar S. MD

I have multiple black spots on my face from a face infection . The infection is healed after taking antibiotics. What product can remove these spots within the next two weeks.I am scheduled to take a family photo in 3 weeks. View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Rahul Kumar MD

I wore shoes that rubbed my heels badly and then went to get a pedicure where she used a metal scrapper to try and smooth the heels, resulting in patches of hard discolored patches of skin on my heels. It is very... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.   Hardik Pitroda MD

my face turned very dark also dark under eyes i went to doctor he told it is infection and asked me to use lobate gm i used it and darkness was gone however got pimples on face now left with dark spots when i stop using... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr. Kakkar S. MD

Hi, in my teen years, i developed some infection in my legs. And i also was in a habit of strongly scratching my legs. The brusies and cut got filled with puss, when i went away.. the brusises left dark sopts and noy my... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.      Honey Arora MD

I have been suffering from post inflammatory hyperpigmentation on my forhead area. I was prescribed Vitamin C serum along with aspf 30 product earlier but I m not much satisfied...! What products ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Rahul Kumar MD

Hi , am suffering from pimples since 10 years . My age is 23 . Yesterday my mother applied garlic paste on the pimples , now my face looks horrible and it has burnt patches all over my face . My dermatologist suggested me... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.       Harry Maheshwari MD

I m suffering from post inflammatory hyperpigmentation. My doctor prescribed me kovite gel, azelaic acid 10% cream, beage tab, limcee tab and aquaderm face wash. Dr said avoid sun. Is der any... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Arika Bansal MD

hyperpigmentation , i m using a few ointments recommmened by her. Can someone please tell me if this mark ... View answer

Answered by : Dr. Arika Bansal ( Dermatologist)
Dr. S. Arun MD

i have post inflammatory hyperpigmentation after tinea cruris infection.is there laser treatment or any effective depigmentation creams apart from topical steroids which helps. ... View answer

Answered by : Dr. S. Arun ( Pediatrician)

Mobile Questions and Answers

Dr.   S. Samanta MD

yes it might work but there are better options that could be given under prescription by a dermatologist; also the patches disappear with time....!

Dr.   Iven Romic Rommstein MD

yes it is safe but its efficiency is doubtful so it would be better to find som eofficial local ointments prescribed by dermatolgoist

Dr. Vaishalee Punj MD

It seems to be post-inflammatory hyperpigmentation. Still needs to be diagnosed and treated by a dermatologist.